# SDR 95ZZZM274

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 8160121
- Condition: Defective
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4162 - AFTER TAKEOFF LEFT GENERATOR OVERHEAT CAPTION ILLUMINATED, AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REPLACED LEFT STARTER/GENERATOR IAW MM 24-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
